munchman: Josh Berman Looks Way Too Young to be So Important

Really. Look at this:

Bugs the heck out of me. He looks like the kid I’d hire to mow my lawn. If I had a lawn. And if he didn’t seem so damn confident. I’m not all that into other people being confident around me, you know?

But the youthful Mr. Berman doesn’t need to mow lawns because what he does for a living is create and run shows like DROP DEAD DIVA and the upcoming THE MOB DOCTOR. And to make me hate him even more he has another new project at CBS, based on – yeah, this is upsetting – an article in a snobby-assed East Coast magazine! (Atlantic Monthly)

To top it all off, this wunderkind who should be begging to detail my car (although I don’t have a car worth detailing just yet but someday, kids, you’ll see) just made another overall deal with Sony Pictures TV, for enough money to get me every toy I’ve ever wanted…and that’s with, I’m guessing, only a week’s pay.

According to the IMDB, Joshman started as a writer on CSI back in 2000, so he’s probably older than he seems. OTOH, IMDB has been known to get some facts wrong. Well, whatever his age, all I can say is this, direct from the very center of my soul:

“Hire me, dammit! I’ll mow your lawn! I’ll wash your car! Anything!”

Desperation is ugly, isn’t it?

(EDITED TO ADD: OMG, I just read that he worked on BONES too. Dammit. Dammit to hell!)

I’m so pathetic…

munchman

CBS Fall 2012 Premiere Dates

Honking press release:

CBS ANNOUNCES 2012-2013 PREMIERE DATES

Wednesday, Sept. 19

  • 8:00-9:30 PM SURVIVOR: PHILIPPINES (25th edition premiere)

Monday, Sept. 24

  • 8:00-8:30 PM How I Met Your Mother (8th season premiere)
  • 8:30-9:00 PM Partners (Series Debut)
  • 9:00-9:30 PM 2 Broke Girls (2nd season premiere)
  • 9:30-10:00 PM MIKE & Molly (3rd season premiere)
  • 10:00-11:00 PM Hawaii Five-0 (3rd season premiere)

Tuesday, Sept. 25

  • 8:00-9:00 PM NCIS (10th season premiere)
  • 9:00-10:00 PM NCIS: LOS ANGELES (4th season premiere)
  • 10:00-11:00 PM Vegas (Series Debut)

Wednesday, Sept. 26

  • 9:00-10:00 PM Criminal Minds (8th season premiere)
  • 10:00-11:00 PM CSI: CRIME SCENE INVESTIGATION (13th season premiere)

Thursday, Sept. 27

  • 8:00-8:30 PM The Big Bang Theory (6th season premiere)
  • 8:30-9:00 PM Two and a Half Men (10th season premiere)
  • 9:00-10:00 PM Person Of Interest (2nd season premiere)
  • 10:00-11:00 PM Elementary (Series Debut)

Friday, Sept. 28

  • 8:00-9:00 PM CSI: NY (9thseason premiere)
  • 9:00-10:00 PM Made In Jersey (Series Debut)
  • 10:00-11:00 PM Blue Bloods (3rdseason premiere

Saturday, Sept. 29

  • 10:00-11:00 PM 48 Hours Mystery (26th season premiere)

Sunday, Sept. 30

  • 7:00-8:00 PM 60 Minutes (45th season premiere)
  • 8:00-9:00 PM THE Amazing Race (21st edition premiere)
  • 9:00-10:00 PM THE Good Wife (4th season premiere)
  • 10:00-11:00 PM THE Mentalist (5thseason premiere)